James G. Wan
James G. Wan
Подтвержден адрес электронной почты в домене sutd.edu.sg - Главная страница
Название
Процитировано
Процитировано
Год
Lattice sums then and now
JM Borwein, ML Glasser, RC McPhedran, JG Wan, IJ Zucker
Cambridge University Press, 2013
912013
Densities of short uniform random walks
JM Borwein, A Straub, J Wan, W Zudilin, D Zagier
Canadian Journal of Mathematics 64 (5), 961-990, 2012
602012
Some arithmetic properties of short random walk integrals
JM Borwein, D Nuyens, A Straub, J Wan
The Ramanujan Journal 26 (1), 109, 2011
472011
Legendre polynomials and Ramanujan-type series for 1/π
HH Chan, J Wan, W Zudilin
Israel Journal of Mathematics 194 (1), 183-207, 2013
422013
Three-step and four-step random walk integrals
JM Borwein, A Straub, J Wan
Experimental Mathematics 22 (1), 1-14, 2013
362013
Generating functions of Legendre polynomials: a tribute to Fred Brafman
J Wan, W Zudilin
Journal of approximation theory 170, 198-213, 2013
342013
Moments of elliptic integrals and critical $$$$-values
M Rogers, JG Wan, IJ Zucker
The Ramanujan Journal 37 (1), 113-130, 2015
252015
Log-Sine Evaluations of Mahler Measures, II.
D Borwein, JM Borwein, A Straub, JG Wan
Integers 12 (6), 1179-1212, 2012
212012
Moments of products of elliptic integrals
JG Wan
Advances in Applied Mathematics 48 (1), 121-141, 2012
212012
Series for 1/π using Legendre's relation
JG Wan
Integral Transforms and Special Functions 25 (1), 1-14, 2014
202014
Random walk integrals
J Borwein, D Nuyens, A Straub, J Wan
Preprint, October, 2009
152009
Random walks, elliptic integrals and related constants
JG feng Wan
The University of Newcastle, 2013
142013
Moments of Ramanujanʼs generalized elliptic integrals and extensions of Catalanʼs constant
D Borwein, JM Borwein, ML Glasser, JG Wan
Journal of mathematical analysis and applications 384 (2), 478-496, 2011
142011
Holonomic Alchemy and Series for
S Cooper, JG Wan, W Zudilin
Gainesville International Number Theory Conference, 179-205, 2016
92016
With an appendix by D. Zagier, Densities of short uniform random walks
JM Borwein, A Straub, J Wan, W Zudilin
Canad. J. Math 64, 961-990, 2011
72011
Integrals of K and E from lattice sums
JG Wan, IJ Zucker
The Ramanujan Journal 40 (2), 257-278, 2016
52016
Complex series for 1/π
HH Chan, J Wan, W Zudilin
The Ramanujan Journal 29 (1-3), 135-144, 2012
52012
Some notes on weighted sum formulae for double zeta values
J Wan
Number Theory and Related Fields, 361-379, 2013
32013
Random walks in the plane
JM Borwein, D Nuyens, A Straub, J Wan
32010
Generating functions of Legendre polynomials: a tribute to Fred Brafman
J Wan, W Zudilin
identity 10 (3F2), 3F2, 2011
22011
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20